# SDR ASAA2015051511731

- Difficulty date: May 15, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 27,468 hours, 8,382 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989083
- Part serial: 1659
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 72,194 hours, 35,203 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES DURING RECALL, RESETS NORMALLY.  ACFT GROUNDED. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE CK REF FIM 21-61-00-700-806-002. NR 2 CONTROLLER SHOWS TCV FAULT.  REPLACED RT PACK TEMP CONTROLLER VALVE AS REQUIRED. OPS CKD GOOD, LEAK CKD GOOD.  REACCOMPLISHED FIM 21-61-00-700-806-002, NO FAULTS FOUND REF AMM 21-51-10-860-004.
